# SDR SWAA2023042823700

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT IS CRACKED BS540 LBL1 WL208.<[01] NO ALLOWABLE DAMAGE FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART;[02] LOCATED AND DRILLED NEW PANEL BREAK BS540 LBL1-LBL24 WL208 I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-05-OG-0. OK TO INSTALL.;[03] REMOVED DAMAGE PANEL BREAK BS540 LBL1-LBL24 WL208 I.A.W SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE. OK TO INSTALL;[05] INSTALLED NEW PANEL BREAK BS540 LBL1-LBL24 WL208 I.A.W BOEING DRAWING 143A0060 AND SRM. 51-40-02-OG-0.;[06] VERIFIED CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.
